2019
Том 71
№ 11

All Issues

Dunduchenko L. Ye.

Articles: 7
Article (Ukrainian)

Mappings of a circular multiply connected region onto a plane and a disk with cuts along finite rectilinear segments

Dunduchenko L. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 521-525

Article (Ukrainian)

Construction of a conformal mapping from an n-connected cyclic region to the entire plane with cuts along sections of rectilinear rays

Dunduchenko L. Ye., Goncharenko S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 241–246

Article (Ukrainian)

Construction of a function that maps a circular n-connected region onto a ring with circular cuts

Dunduchenko L. Ye., Poryadennaya V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 300–307

Article (Ukrainian)

Riemann-Hilbert problem with nonzero index for n-connected circular domain

Dunduchenko L. Ye., Poryadennaya V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 243–248

Article (Ukrainian)

On the nonemptiness of a class of functions analytic in a finitely connected disk domain

Dunduchenko L. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 454–463 July–August

Article (Ukrainian)

On a property of kernel functions of the Schwarz formula for a finitely connected circular domain

Dunduchenko L. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 387–391

Article (Ukrainian)

Theory and application of elliptic functions

Dunduchenko L. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 58–75